How effective is Crestor for Hyperlipidemia (High Blood Cholesterol)?
Summary: 2,032 Crestor users have rated its effectiveness for Hyperlipidemia.
Overall ratings: 3.5/5
Long term ratings: 3.7/5
This is a review of how effective Crestor (rosuvastatin calcium) is for Hyperlipidemia and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Crestor for Hyperlipidemia >>>
What is Crestor
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (view latest outcomes from 60,032 users)
Hyperlipidemia (presence of excess lipids in the blood) can be treated by Lipitor, Simvastatin, Crestor, Pravastatin Sodium, Zocor, Atorvastatin Calcium. (latest reports from Hyperlipidemia 171,209 patients)
On Dec, 19, 2014: 2,032 people are studied for taking Crestor in Hyperlipidemia
Crestor effectiveness for Hyperlipidemia (number of people):
|not at all||somewhat||moderate||high||very high |
Age of people who take Crestor for Hyperlipidemia * :
Who find Crestor more effective for Hyperlipidemia?
Age of people who find Crestor more effective * :
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Crestor, Hyperlipidemia
You may be interested at these reviews (Write a review):
- Concerned and worried
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
- Crestor side effects (1 response)
I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
- Lump in throat, swallowing problems, reflux (1 response)
After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
- Sciatic nerve dysfunction
I had been taking Crestor for about 4 years. Suddenly, I had terrible pain from my Sciatic Nerve. I couldn't stand, sit, lay down, walk, sleep, etc. without experiencing this pain. This went on for 5 months of unending pain. I had MRI, X-rays, Novocain, etc., with several doctors looking into it. Nothing could be found. Finally after 5 months, my primary care doctor asked my to stop taking the Crestor. Within 2 weeks, the pain was completely gone. Careful investigation showed that my Sciatic Nerve was routed through the Piriformis muscle. The Crestor caused muscle toxicity on this muscle and it squeezed the Sciatic Nerve, causing the pain. I have done much research on this and have never seen a similar case. So I feel that I should report this to you. Thanks for your interest.
- Allergic reaction to lipitor
Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.
More reviews for: Crestor, Hyperlipidemia
Comments from related studies:
From this study (1 week ago):
Itching started several months ago but has become increasingly worse and more intense over time. It is now very difficult to get any sleep at all. In most recent weeks I have tiny raised bumps on my face that peel off if I scratch them. They have spread to my forehead in just the past few days. I also have been having an unusual breakout of acne on my face.
From this study (2 weeks ago):
nausea maybe 2 0r 3 times a week ...lasting all day
From this study (3 weeks ago):
Feel hands shaking, can not see opit until holding a cup or object in hand. Doesnt show unless holding something.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.